# SDR DALA2020032402023

- Difficulty date: March 18, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 104,969 hours, 15,323 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION UNDER NUT PLATE ON KEEL AT STA.993 LBL 9 FOUND OUT OF LIMITS. REPLACED NUT PLATE STRIP.(LP 1537890)
